# SDR SWAA2021060469367

- Difficulty date: May 5, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241FF HAS EDGE DAMAGE. DOT A-21-11 ; / REPAIRED EDGE DAMAGE ON FLOOR PANEL 241FF WITH POTTING COMPOUND I/A/W SRM 53-00-50-2R-10 STEP 3A-G (REV 73); VERIFIED STEPS 1-4; AUDIT CW
